# SDR SIMA20160519002

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 34,152 hours, 29,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT MARKER SIGN ON LT EMER EXIT DOOR INOPERATIVE.  R & R EXIT MARKER SIGN IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
